Robust filtering for 2-D discrete-time linear systems with convex-bounded parameter uncertainty

被引:54
|
作者
de Souza, Carlos E. [1 ]
Xie, Lihua [2 ]
Coutinho, Daniel F. [3 ]
机构
[1] MCT, LNCC, Dept Syst & Control, BR-25651075 Petropolis, RJ, Brazil
[2] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore
[3] Pontificia Univ Catolica Rio Grande Sul PUCRS, Grp Automat & Control Syst GACS, BR-90619900 Porto Alegre, RS, Brazil
关键词
Robust H(infinity) filter; Robust H(2) filter; 2-D systems; Uncertain systems; Discrete-time systems; Parameter-dependent Lyapunov function; DESIGN; MODELS;
D O I
10.1016/j.automatica.2010.01.017
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper is concerned with the problems of robust H(infinity) and H(2) filtering for 2-dimensional (2-D) discrete-time linear systems described by a Fornasini-Marchesini second model with matrices that depend affinely on convex-bounded uncertain parameters. By a suitable transformation, the system is represented by an equivalent difference-algebraic representation. A parameter-dependent Lyapunov function approach is then proposed for the design of 2-D stationary discrete-time linear filters that ensure either a prescribed H(infinity) performance or H(2) performance for all admissible uncertain parameters. The filter designs are given in terms of linear matrix inequalities. Numerical examples illustrate the effectiveness of the proposed filter design methods. (C) 2010 Elsevier Ltd. All rights reserved.
引用
收藏
页码:673 / 681
页数:9
相关论文
共 50 条
  • [1] Robust filtering for linear systems with convex-bounded uncertain time-varying parameters
    de Souza, Carlos E.
    Barbosa, Karina A.
    Trofino, Alexandre
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2007, 52 (06) : 1132 - 1138
  • [2] Robust Filtering for 2-D Discrete-Time Switched Systems
    Ren, Wei
    Xiong, Junlin
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 66 (10) : 4747 - 4760
  • [3] H∞ Filtering Design for 2-D Discrete-Time Linear Systems with Polytopic Uncertainty
    Likui Wang
    Xiaodong Liu
    [J]. Circuits, Systems, and Signal Processing, 2013, 32 : 333 - 345
  • [4] H∞ Filtering Design for 2-D Discrete-Time Linear Systems with Polytopic Uncertainty
    Wang, Likui
    Liu, Xiaodong
    [J]. CIRCUITS SYSTEMS AND SIGNAL PROCESSING, 2013, 32 (01) : 333 - 345
  • [5] Robust filtering for discrete-time systems with bounded noise and parametric uncertainty
    El Ghaoui, L
    Calafiore, G
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2001, 46 (07) : 1084 - 1089
  • [6] Robust H∞ filtering design for 2-D discrete-time linear systems described by FM model
    Wang Xinwei
    Zhang Ying
    Zhang Rui
    Guo Dianjing
    [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 3035 - 3039
  • [7] Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty
    Mahmoud, MS
    Shi, P
    Ismail, A
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 169 (01) : 53 - 69
  • [8] Robust Filtering for Discrete-Time Linear Parameter-Varying Descriptor Systems
    Rodriguez, Carlos
    Barbosa, Karina A.
    Coutinho, Daniel
    [J]. SYMMETRY-BASEL, 2020, 12 (11): : 1 - 33
  • [9] Robust filtering of discrete-time linear systems with parameter dependent Lyapunov functions
    Geromel, JC
    De Oliveira, MC
    Bernussou, J
    [J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2002, 41 (03) : 700 - 711
  • [10] Robust H∞ filtering for linear descriptor systems with convex bounded uncertainty
    de Souza, Carlos E.
    Barbosa, Karina A.
    Xie, Lihua
    [J]. 2007 IEEE INTERNATIONAL CONFERENCE ON CONTROL AND AUTOMATION, VOLS 1-7, 2007, : 2539 - +